View Single Post
Old 12-09-2012, 12:37 PM   #10
VORTEX
Leanin' & Chillin'
 
Join Date: Nov 2012
Posts: 209
Rep Power: 0
VORTEX drunken mastaVORTEX drunken masta
Default

Quote:
Originally Posted by Ol' Dirty Trixˣ View Post
The antidepressants/mood stabilisers stop you from feeling physically aroused and unable to feel arousal nor climax.
they "can" cause that, but not as a regular rule of effect! It's as much a question about what's real and what's placebo - It really does differ from person to person, how anti-depressants work on mind & body, mostly it's just a cloud of neutrualization that evens you out. The odds for getting those exact side effects are lower than you'd think, i'd go as far as saying there's a bigger chance of feeling aroused contra being unable to. (Also what brand of meds you use also has a large saying, as far as effect and duration goes).
I ain't no doctor tho', but i'm always up for building on a discussion!
peace
VORTEX is offline   Reply With Quote